# SDR UIEA2022052300522

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 07078H9015
- Condition: Arced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 3RH  WINDOW WITH SIGN OF ELECTRICAL  ARC . REMOVED # 3RH WINDOW PER B767-300 AMM 56-11-10. OK TO INSTALL NEW 3RH WINDOW. INSTALLED NEW # 3RH WINDOW PER B767-300 AMM 56-11-10. PENDING LEAK CHECK. ACCOMPLISHED R3 WINDOW LEAK CHECK PER 767-300 MM 05-51-24-782-001. NO LEAKS NOTED
